# SDR MWEA96432

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 2560 · Emergency Equipment
- Part: Batteries
- Condition: Discharged
- Location: Megaphone
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS CABIN MEGAPHONE INOP.  MAINTENANCE REMOVED AND REPLACED BATTERIES OPS CHK GOOD.
